advertisement
Question
Posted by: Tania | 2012/01/25

Cilift, Triphasal and Glucophage

Hi there
I am using Cilift for mild depression that has turned worse all of a sudden. It is as if the Cilift has no effect anymore.
I am also using Glucophage for a so-calles insulin resistance.
I use Triphasal as a contraceptive, which I am noy happy about. I would prefer to have another Mirena inserted.
I have a very stressful life, mostly emotional stress which I can''t really do anything about except coping with it. Lately, I am extremely depressed, have suddenly developed all kinds of intolerances to certain foods and even plasters, and I have a monthly migraine two weeks before my red pills of the Triphasal start. My weakened sex drive (or any sort of drive for that matter) is also not helping the situation. What I need to know is whether the combination of these three medications are maybe problematic? Do I have any other options? Is there any natural suplementation that can help me? It seems that pro-biotics seem to alleviate the ''intolerance'' problem, and I''ve even tried taking 5HTP. But all of these becomes just too much to take ( I feel like a druggie popping all those pills), and of course very expensive, which then creates another kind of stress again. Could you please help me?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Tania

What is your reason for going of the Mirena? In my opinion your best option would be to return. In some patients, oral contraceptives do seem to have an effect on mood and may be the reason you are experiencing a set-back. The migraines may also be a result of these...

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2012/01/27

Hi Tania

What is your reason for going of the Mirena? In my opinion your best option would be to return. In some patients, oral contraceptives do seem to have an effect on mood and may be the reason you are experiencing a set-back. The migraines may also be a result of these...

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement